MAUDE Adverse Event Report: ANGELINI THERMACARE MENSTRUAL 8HR 3+1CT; HOT OR COLD DISPOSABLE PACK.

ANGELINI THERMACARE MENSTRUAL 8HR 3+1CT; HOT OR COLD DISPOSABLE PACK.
Model Number ThermaCare HeatWraps - Menstrual
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause cannot be identified.The site investigated this complaint by reviewing the device history records and manufacturing controls.The review of the device history records, batch thermal records, and production controls met the product release criteria.Consumer reports "she had 3 blisters at the application area".The cause of the consumer stating she received blisters is inconclusive since review of records does not provide evidence to support defective product.The product effect may vary with each individual.Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risks of blisters or other skin irritations.This is an adverse event for blisters; risk calculation cannot be determined as there is no reasonable suggestion of a device malfunction.
 
Event or Problem Description
On 05-apr-2022 a spontaneous report from the united states was received from a consumer via telephone regarding a (b)(6) female consumer who used a thermacare muscle/joint 8hr heat wrap.Medical history included high blood pressure, asthma, and a burn blister from a curling wand (resolved).Allergies included flagyl (metronidazole), losartan, lisinopril, and sulfonamides.Concomitant products included an unspecified blood pressure medication and an unspecified inhaler.On (b)(6) 2022, the consumer topically applied a thermacare muscle/joint 8hr heat wrap on her upper back on the right side of her rib cage directly to her skin.On (b)(6) 2022, an unspecified time-period after application of the heat wrap (clarified as "not very long and definitely less than 8 hours"), the consumer experienced the product did not adhere well to her skin.She could feel heat from the heat wrap after application which was not painful.Upon product removal, she noted that she had 3 blisters at the application area.The blisters were smaller than a quarter and were still intact.She did not perform any home treatments and did not see a medical provider.The consumer denied the need for medical evaluation.The consumer expressed that she had to be careful to leave the blisters intact and she did not want to increase her risk of infection by opening the blisters.No further information was provided.

Brand Name
THERMACARE MENSTRUAL 8HR 3+1CT
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer (Section G)
BRIDGES CONSUMER HEALTHCARE
811 broad street, suite 600
chattanooga TN 37402
Manufacturer Contact
scott hughes
811 broad street, suite 600
chattanooga, TN 37402
4237178579
MDR Report Key14120533
Report Number3007593958-2022-00024
Device Sequence Number2355828
Product Code IMD
UDI-Device Identifier00305733020449
UDI-Public00305733020449
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Model NumberThermaCare HeatWraps - Menstrual
Device Lot NumberEN9996
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED BLOOD PRESSURE MEDICATION; UNSPECIFIED INHALER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale